MathSciNet Relay Station
MathSciNet bibliographic data
MR154906 17.30 (14.52)
Rinehart, George S. Differential forms on general commutative algebras. Trans. Amer. Math. Soc. 108 1963 195–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement